MAUDE Adverse Event Report: FHC, INC. MT ELECTRODE & TUBES; DEPTH ELECTRODE

FHC, INC. MT ELECTRODE & TUBES; DEPTH ELECTRODE
Model Number FC2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Speech Disorder (4415)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event involving fhc mt electrode & tubes occurred during a case on (b)(6) 2020.The event was described as follows: after single pass mer the surgeon advanced the microelectrode to the vim target and the patient began to slur his speech.There was no stimulation running at the time.Hcps decided to discontinue with plan to test stim and removed the micro electrode and implanted a 3387.The issue was not with the device, it was just the device that was being used at the time the issue occurred.Patient was conscious and able to talk, but had slurred speech a the end of the procedure.Possible stun effect.Patient update: the patient still has slightly slurred speech but is improving.This has been confirmed with the physician.".

Brand Name
MT ELECTRODE & TUBES
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
MDR Report Key10676753
Report Number3002250546-2020-00004
Device Sequence Number3025931
Product Code GZL
UDI-Device Identifier10873263007508
UDI-Public10873263007508
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberFC2002
Device Catalogue NumberFC2002
Device Lot Number244446
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;